MAUDE Adverse Event Report: SMITH & NEPHEW MEDICAL LTD. VERSAJET EXACT ASSY, 45 DEGREE X 14MM; LAVAGE, JET

SMITH & NEPHEW MEDICAL LTD. VERSAJET EXACT ASSY, 45 DEGREE X 14MM; LAVAGE, JET
Model Number 66800041
Medical Device Problem Code Material Split, Cut or Torn (4008)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that, a high pressure (kevlar) hose of a versajet exact assy, 45 degree x 14mm ruptured.No case reported; therefore, there was no patient involvement.
 
Additional Manufacturer Narrative
H3, h6: the device was not returned for evaluation, without a physical sample we cannot confirm the reported event.Hose ruptures may occur as result of a component failure.A documentation review has been conducted, confirming the device was released according to specifications, complaint history has recorded previous occurrences of this nature.The instructions for use contain comprehensive instructions on the safe operation and use of the device.The risk files mitigate the reported issue with no updates required.Smith and nephew can confirm the device met manufacturing specifications upon release for distribution and continue to monitor for adverse trends relating to this product range.This investigation is now complete, confirming the event is not related to a manufacturing problem and that no corrective actions are deemed necessary.

Brand Name
VERSAJET EXACT ASSY, 45 DEGREE X 14MM
Common Device Name
LAVAGE, JET
Manufacturer (Section D)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK  HU3 2BN
Manufacturer (Section G)
SMITH & NEPHEW MEDICAL LTD.
101 hessle road
hull east riding of yorkshire HU3 2 BN
UK   HU3 2BN
Manufacturer Contact
holly topping
7000 west william cannon drive
austin, TX 78735
5123913905
MDR Report Key12974546
Report Number8043484-2021-02010
Device Sequence Number4278070
Product Code FQH
UDI-Device Identifier00040565124681
UDI-Public00040565124681
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K143115
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/17/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/29/2023
Device Model Number66800041
Device Catalogue Number66800041
Device Lot Number50950491
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2021
Supplement Date Received by Manufacturer01/14/2022
Initial Report FDA Received Date12/10/2021
Supplement Report FDA Received Date01/17/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/02/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown